# SDR F3LA200800020

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: FR4654
- Condition: Inoperative
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE R2 EMERGENCY DOOR DAMPENER CYLINDER FAILED ITS TEST DUE TO LOW PRESSURE.  MAINTENANCE CHARGED THE CYLINDER IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 52-10-00-614-001.  UPON COMPLETION OF THE CHARGING, THE CYLINDER PRESSURE WAS VERIFIED TO BE WITHIN ACCEPTABLE LIMITS.
